MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*HEAD FEMORAL COCR 28+9; FEMORAL HEAD

DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*HEAD FEMORAL COCR 28+9; FEMORAL HEAD
Catalog Number 875954
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374); No Code Available (3191)
Date of Event 07/18/2008
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.Initial reporter occupation: non-healthcare professional "attorney".(b)(4).
 
Event or Problem Description
Pfs and medical records received.Pfs has no allegation.After review of medical records, patient was revised to address unstable hip and polyethylene wear.Revision notes reported of fluid and extremely scarred in the hip.It looked like the z-cone has subsided but no signs of loosening.Doi: (b)(6) 2006-dor: (b)(6) 2008 ( right hip).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: udi: udi: (b)(4).Added: b5 and h6(patient/ device).Corrected: d1, d2, d2b, d4(part/lot/udi/exp.Date), g5 and h4.
 
Event or Problem Description
After review of medical records, patient was revised to address pain, adhesive capsulitis and poly wear.It was also stated that the anerversion of the stem was changed to slightly anteverting.There is no signs of loosening but it looked like the z-cone had subsided.The poly appeared to be wear.Patient had dislocated out the front the first time slightly over retroverted her and so decided to dislodge the srom stem and then re-impacted it in about probably 5 to 10 degrees of more anteversion.Updated product codes and lot numbers.

Common Device Name
FEMORAL HEAD
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8505418
Report Number1818910-2019-90461
Device Sequence Number198167
Product Code JDI
UDI-Device Identifier10603295218838
UDI-Public10603295218838
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K920317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2008
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/05/2010
Device Catalogue Number875954
Device Lot Number1848266
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2019
Supplement Date Received by Manufacturer03/19/2019
08/07/2019
Initial Report FDA Received Date04/11/2019
Supplement Report FDA Received Date04/17/2019
08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight77